# SDR REXA2018100300932

- Difficulty date: October 3, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 26,225 hours, 17,572 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL168008
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON LANDING. GOT NO GEAR DOWN INDICATIONS. RAN QRH TWICE BRINGING US TO PULL THE MANUAL RELEASE FOR THE GEAR. SHORTLY AFTER GOT 3 GEAR DOWN AND LOCKED. REMOVED AND REPLACED SELECTOR VALVE IAW AMM 32-32-10, LEAK CHECK PERFORMED NO LEAKS NOTED. RESTOWED MANUAL LANDING GEAR DEPLOY HANDLE IAW OPERATIONAL TEST MUST BE COMPLETED REFER TO LOG PAGE 3481016-1.
